Bleeding again a week after a period

bleeding

#1

I’ve been taking noriday for 5 months now as I didn’t get on with degesterel which made me consistently bleed for the 6 months I took it.
For the first 5 months of Noriday I had a regular period on a 28 day cycle, I had my period as expected in month 6, which ended as normal last Friday. Wednesday this week I started bleeding again and am now having a full period again.

I’d like to understand what might cause this and if anyone else has experienced similar.


#2

Hello @Lellie
Apologies for my slow reply.

As you probably know, the progestagen only pill is associated with irregular bleeding. As a guide, in POPs with desogestrel after 12 months of use:

● 5 in 10 women can expect to have no bleeding or infrequent bleeding
● 4 in 10 women can expect to have 3–5 bleeding spotting/episodes (regular)
● 1 in 10 women can expect >6 bleeding/spotting episodes (frequent bleeding).
In addition:
● 2 in 10 women will experience bleeding/spotting episode lasting >14 days (prolonged
bleeding).

Traditional POPs like Noriday commonly cause frequent and irregular bleeding, while
prolonged bleeding and no periods are less likely than on the the desogestrel containing pills.

As with anyone with irregular bleeding it is important to ensure that you have excluded other causes e.g. pregnancy, sexually transmitted infection and to make sure that you are up to date with your cervical smears.

Many thanks and sorry again for the late reply.

Paula